# SDR 07FDEA02031

- Difficulty date: May 31, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 16,446 hours, 8,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: A5378193720000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK ADAPTER TRACK CORRODED AT APPROX  FR 35, STA 2241, -Y890 REMOVED AND REPLACED ADAPTOR IAW A300-600 SRM 51-40-21 PARAG 7.
